Click on image to enlarge
Price: £3.10 (incl
Sorry, this item is currently unavailable. Click here to receive notification when this product comes back into stock.
Nurofen Liquid Capsules - Ibuprofen Ph.Eur 200 mg - For mild to moderate pain - Easy to Swallow
Provides relief from:
Nurofen Liquid Capsules work where they are needed - at the site of pain. Nurofen Liquid Capsules quickly relieve pain, reduce inflammation and lower temperature. The liquid formula means the Ibuprofen is quickly absorbed into the bloodstream, providing effective relief.
- Back pain.
- Muscular and rheumatic pain.
- Period pain
Directions for Use:
Adults and children over 12 years of age - Take 2 caplets with water every 4 hours as necessary. Do not exceed 8 tablets in 24 hours.
Do not take if you: have or have ever had a stomach ulcer, perforation or bleeding; Are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers; Are taking other NSAIDs painkillers, or aspirin with a daily dose above 75 mg; Are in the last 3 months of pregnancy; Are under 12 years of age.
Ibuprofen 200mg, Polyethylene Glycol 600, Potassium Hydroxide, Hydrogenated Glucose Syrup, Gelatin, Ponceau 4R (E 124), Titanium Dioxide, Propylene Glycol, Polyvinyl Acetate Phthalate, Polyethylene Glycol 400.